Post # 1
I took Yaz/Beyaz for about two years. I’ve never been a woman with a really high sex drive. Anyway, during my time on Yaz, I went through some really stressful job and financially related stuff. I stopped enjoying sex because it became really painful and I was really pre-occupied with other problems. I also started taking anti-anxiety meds during the stressful time.
I had assumed that the anti-anxiety meds were causing the sexual issues. I talked with my ob/gyn about the problems at my last two annual exams. The most recent one, about a month ago, she decided to change my BC pill, thinking that was the issue. Turns out, she was right. I was able to climax with Darling Husband for the first time in I don’t remember how long.
Trouble is, that particular brand of pill has caused me to gain weight, and I’m breaking out! I don’t know what to do. DH is thrilled that I’m enjoying sex again and thinks I’m pretty anyway, but I feel so unattractive!
Post # 3
@strawbabies: I switched bc a couple times in order to find something that worked for me. Everytime I switched I would break out for a couple of months and then it would clear up. I would give yourself a little bit of adjustment time before I would get down about it. I’d rather be 10lbs heavier and enjoy my experience with my partner (to keep us both happy) then be thinner and not into sexy time.
“Wouldn’t the world be a better place if all woman loved their bodies the way their partners did.”
Post # 4
Give it three months. That’s usually the “period” physcians want you to try it out. The weight gain def sucks and of course no one wants that! I’ve had to change a couple of times too because certain ones give me unbearable migraines (about 2-3 days a week!) I did notice changes in libido too…
Post # 5
Don’t freak out! More than likely, once your body adjusts to the new hormone levels, it will regulate itself. Right now it’s probably saying, “WTH?!” and responding accordingly. I break out a little just from switching face wash until my body adjusts.
Post # 6
I had the same problem with Beyaz. My Fiance was starting to take it seriously that I didn’t want him in that way, and when we would I would be super dry. On top of that, I gained a considerable amount of weight in the past year being on it I’ve been on Ortho Tri Cyclen Lo for the past week, and I already see changes. I’m much better sexually with the fiance and I feel like I’m starting to notice a small difference in weight! Your physican will probably want you to wait for a couple of months before switching.
Post # 7
Gross, and gross. I am on Lexapro for anxiety and I take Loestrin Fe for BC. My sex drive is diminished some (due to lexapro) but I can orgasm and SO and I are in agreement that that the benefit outweighs the side effects right now. Have you looked into Mirena? It is a low-hormone IUD without a lot of the side effects of regular BC. I would have it in a heartbeat, but I’m too small, so my Dr. wouldn’t consider it. It might be a good option for you, since you’re in a committed, mature relationship.
Post # 8
@RamblinWreck: I’m too scared to get an IUD. Even though some doctors will put it in even if you haven’t given birth, I’m a total wimp about pain, especially when it’s associated with something unnecessary.
I’m also really tiny, so I don’t think they’d be able to get it in until after I’ve had a baby.